MathSciNet Relay Station
MathSciNet bibliographic data
MR1212233 (94e:05268) 05E15 (05C25 20D06 20D60)
Iiyori, Nobuo; Yamaki, Hiroyoshi Prime graph components of the simple groups of Lie type over the field of even characteristic. J. Algebra 155 (1993), no. 2, 335–343.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement